MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY; VERIFY STEAM INTEGRATING INDICATOR

STERIS CORPORATION - HOPKINS VERIFY; VERIFY STEAM INTEGRATING INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the verify steam integrating indicator had no paper in it after processing.User facility personnel were not able to use the instruments from the tray subsequently causing a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The steris sales representative stated that the verify steam integrating indicator subject of the reported event was discarded and was not available for evaluation.The sales representative stated that no additional verify steam integrating indicators from the subject lot were available for return/evaluation.Without the evaluation of the subject indicator, a root cause cannot be determined.The instructions for use states, "the integrating indicator strip is intended to be placed in each pack, pouch, container, tray or other container to function as an independent monitor of critical parameters for the following sterilization cycles:" "the verify steam integrating indicator is part of a quality control system for sterility assurance.They cannot be used as a sole means for validating the sterilization process." the steris sales representative provided the user facility with replacement product.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Alignment with gudid.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
VERIFY
Common Device Name
VERIFY STEAM INTEGRATING INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key18188202
Report Number3000251274-2023-00003
Device Sequence Number15257741
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public(01)10724995002098(17)280301(10)323B
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC064
Device Lot Number(10)323B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/22/2025
01/22/2025
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown